MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number B12LT
Medical Device Problem Codes Crack (1135); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 3/19/2025.D4: batch # unk.Additional information was requested and the following was obtained: "could you please specify how the device was damaged? -a part fell off when opening the packaging." attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure, sleeve fell off after opening the packing.Changed to a new device to complete surgery.There was no patient consequence reported.No additional information can be provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/17/2025.D4: batch # c9e89w.Correction: d4.Expiration date.D4.Primary udi number.Investigation summary: the product was returned to ethicon for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that b12lt device was returned with no apparent damage.In addition, the packaging opened was returned along with the instrument.The device was visually inspected and no damaged found on the sleeve.In an attempt to replicate the reported incident, the device was functionally tested to detect any reducer attachment removal issues.Upon evaluation of the device had the universal seal latch onto the sleeve assembly.In addition, the obturator latch onto the universal seal as well.The device was fully functional according to the manufacturing requirements.The event described could not be confirmed as the device performed without any difficulties noted.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.

Brand Name
ENDOPATH XCEL BLADELESS TROCAR
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key21646901
Report Number3005075853-2025-02038
Device Sequence Number7624712
Product Code GCJ
UDI-Device Identifier10705036001164
UDI-Public(01)10705036001164(17)290430(10)839C56
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB12LT
Device Lot Number839C56
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer03/20/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown